MathSciNet Relay Station
MathSciNet bibliographic data
MR679817 (84c:13013) 13C15 (13H10 14M10)
Valla, Giuseppe A property of almost complete intersections. Quart. J. Math. Oxford Ser. (2) 33 (1982), no. 132, 487–492.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement